# SDR SWAA2016021849207

- Difficulty date: February 17, 2016
- Submitted: February 19, 2016
- Operation: Air carrier
- Aircraft: N249WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34951
- Aircraft time: 34,202 hours, 20,115 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: 141A481014
- Part serial: WN0153
- Condition: Arced
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CAPTAIN SLIDING WINDOW ARCED.  R & R L2 SLIDING WINDOW IAW MT.
